Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Is cheesy discharge normal after sex ?

My normal period finished on the 21st of may which was the end of first month on pill. After that, 2 weeks later i got a period again. It lasted like 3 days and it was very light. After that i had a light brownish-yellowish discharge. I thought it was cervical erosion so i left to treat itself. 2 weeks later i got another period, even lighter and afterwards the discharge was dark brown which i guessed was old blood getting out. After that had the light yellowish discharge again and 2 days ago it seemed like it passed away as my discharge looked normal, but yesterday after sex felt swollen and sore and right after it i got this amount of kind of cheesy discharge. Today i started bleeding again. What is it?
Asked On : Fri, 1 Jul 2011
Answers:  2 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
you have not mentioned whether you are on pills till now
did you miss any pill in the month of may
you need a check up with gynecologist and tests done
pregnancy should be ruled out
only after clinical exam and other tests as required proper treatment can be given
Answered: Fri, 1 Jul 2011
I find this answer helpful
  User's Response
yes i am on the pill. I was on the pill before all this, had like a month or two of no pill and then started taking them in may again. Im not pregnant and shouldnt be chlamydia. I thought it was cervical erosion, until yesterday when i had the cheesy discharge which i think might be thrush? but therent arent any other symptoms which look like thrush...
Answered: Fri, 1 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor